留言板

尊敬的读者、作者、审稿人, 关于本刊的投稿、审稿、编辑和出版的任何问题, 您可以本页添加留言。我们将尽快给您答复。谢谢您的支持!

姓名
邮箱
手机号码
标题
留言内容
验证码

一类椭圆型变分不等式离散问题的迭代算法*

郑铁生 李立 许庆余

郑铁生, 李立, 许庆余. 一类椭圆型变分不等式离散问题的迭代算法*[J]. 应用数学和力学, 1995, 16(4): 329-335.
引用本文: 郑铁生, 李立, 许庆余. 一类椭圆型变分不等式离散问题的迭代算法*[J]. 应用数学和力学, 1995, 16(4): 329-335.
Zheng Tie-sheng, Li Li, Xu Qing-yu. An Iterative Method for the Discrete Problems of a Class of Elliptical Variational Inequalities[J]. Applied Mathematics and Mechanics, 1995, 16(4): 329-335.
Citation: Zheng Tie-sheng, Li Li, Xu Qing-yu. An Iterative Method for the Discrete Problems of a Class of Elliptical Variational Inequalities[J]. Applied Mathematics and Mechanics, 1995, 16(4): 329-335.

一类椭圆型变分不等式离散问题的迭代算法*

基金项目: * 国家自然科学基金8.5重点课题资助

An Iterative Method for the Discrete Problems of a Class of Elliptical Variational Inequalities

  • 摘要: 根据一类椭圆型变分不等式离散问题所具有的非线性特征,提出了一种简明快速的迭代算法,该方法在解决障碍问题及流体润滑油膜破裂自然边值问题等工程应用问题时具有较高的效率。
  • [1] Glowinski. R., Numerical Methods for Nonlinear Variational Problems, Springer Vering New York Inc.(1984).
    [2] Stuben. K., Algebraic multigrid (AMG):Experiences and comparisons, Appl. Math. Comput., 13(1983), 419-451.
    [3] 曾金平、李董辉,对称双正线性互补问题.多重网格迭代解收敛性理论,计算数学,(1) (1994),25-30
    [4] Lions. J. L. and G. Stampacchia, Variational Inequalities, Comm. Pure Appl. Math., 20(1967), 493-519.
    [5] Kinderlenhrer, D. and G. Stanpacchia, An Introduction to Variational Inegualities and Their Applications, Acad. Press, New York (1980).
    [6] Zhou, S. Z., The error bound of finite element method for a two-dimensional singular boundary value problem, J. Conrput. Math., 1 (1983), 143-147.
    [7] Cimatti. G., On a problem of the theory of lubrication governed by a variational inequalities, Appl. Math. Optinr., 3(1977), 227-242.
    [8] Zhou. S. Z., A direct method for the linear complimentary problem,.J. Comput. Math., 8(1990), 178-182.
  • 加载中
计量
  • 文章访问数:  1737
  • HTML全文浏览量:  41
  • PDF下载量:  632
  • 被引次数: 0
出版历程
  • 收稿日期:  1994-07-29
  • 刊出日期:  1995-04-15

目录

    /

    返回文章
    返回